# SDR USAA2015020900013

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 47,635 hours, 21,950 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOTH CAPTAIN & FLIGHT OFFICER'S MASTER WARNING CAME ON WITH AURAL WARNING MSG.  APPEARED TO BE LAVATORY SMOKE DETECTOR.  WARNING WAS SHORT LIVED & COULDN`T RECALL OR SHOW IN STS.  POST FLIGHT REPORT SHOWED ECAM WARNING SMOKE LAVATORY SMOKE, NO ACTIVE MSGS OR FAULTS.  BITE CHECK OF SDCU & FLIGHT ATTENDANT PANEL LAVATORY SMOKE SYS HAD NO FAULTS.  RESET CIDS IAW AMM 26-17-00-710-001, RESET NORMAL.
